# SDR HNAA2015102800320

- Difficulty date: October 28, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 66,549 hours, 74,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY AISLE LIGHT ABOVE ROW 4 INTERMITTENTLY.  WILL NOT COME ON AS EXPECTED.  R & R POWER SUPPLY FOR EMERGENCY LIGHTS AT ROWS 3AC AND 7DF IAW WC 33-50-05R AND 33-50-03Q.  OPS CHECKED GOOD AT THIS TIME.
